# SDR CHQA201000182

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 22,721 hours, 18,575 cycles
- Engine: Allsn AE3007A
- Engine time: 16,717 hours, 15,132 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: W407001220
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MKE THE CREW REPORTED AN E1 FIRE DETECT FAIL MESSAGE.  THE QRH WAS FOLLOWED, E1 WAS STILL RUNNING WITH ALL PARAMETERS AT NORMAL LEVELS AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE CREW DID NOT DECLARE AN EMERGENCY.  THE AIRCRAFT WAS INSPECTED BY FIRE CREWS ON THE GROUND AND NO INDICATIONS OF FIRE WITH NONE FOUND.  THE CREW SHUT DOWN E1 AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO A SHORTED WIRE W407-0012-20 IN THE W407 HARNESS.  THE HARNESS WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
